Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.6 NO.2 / 2002 )
1 On distributions in generalized continued fractions ( 001-008 Page ) Young-Ho Ahn
2 Multigrid method For Total Variation Image Denoising ( 009-024 Page ) Mun S. Han, Jun S. Lee
3 Distribution of rational points in the real locus of elliptic curves ( 025-030 Page ) S. Hahn, D. H. Lee
4 On an Inequality by Andrica and Ra\c{s}a and Its Application for the Shannon and R\'{e}nyi''s Entropy ( 031-042 Page ) S. S. Dragomir, J. \v{S}unde, J. Asenstorfer
5 An Accurate Approximation for the Fiber Refractive Index Profile Via Taylor's Expansion Formula ( 043-052 Page ) N.M. Dragomir, G.W. Baxter
6 Behavior of two-predecessor multiple attractor cellular automata ( 053-062 Page ) Sung-Jin Cho, Un-Sook Choi
7 SOLUTION OF THE BOUNDARY LAYER EQUATION FOR A MAGNETOHYDRODYNAMIC FLOW OF A PERFECTLY CONDUCTING FLUID ( 063-073 Page ) M. Zakaria
8 EFFICIENT BIT SERIAL MULTIPLIERS OF BERLEKAMP TYPE IN $\mathbb F_2^m$ ( 075-084 Page ) Soonhak Kwon
9 Finite volume element methods for nonlinear parabolic problems ( 085-097 Page ) Qian Li, zhongYan liu
10 멀티그리드 고정용 전자석 해석 및 설계 ( 099-108 Page ) 김회섭
11 Performance Analysis of A Modified Asymmetric Rectangular Fin ( 109-120 Page ) Hyung Suk Kang